# SDR USAA2009090892398

- Difficulty date: August 26, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 63,232 hours, 28,357 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: D30665105
- Part serial: A6945
- Condition: Misinstalled
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC-7 - EES - SURVIVAL KIT LANYARD INSTALLED INCORRECTLY IN SLIDE RAFT AT R-1 DOOR.  INSTALLED SURVIVAL KIT LANYARD CORRECTLY IN SLIDE RAFT AT R-1 DOOR.
